# SDR CALA2023073102381

- Difficulty date: July 30, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 118,870 hours, 18,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 15867
- Condition: Malfunctioned
- Location: Seat 16a-33a
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B767-33-3-7000 - LHS OVERHEAD EXIT SIGNS AND EMER AISLE LT ON SEAT 16A-33A DIM  TRANSFER REF HXWO 1996055 AND ORIGINATED BY EMP V920570 EMER POWER SUPPLY (M737) REPLACED AND TEST NORMAL AS PER AMM33-51-07 ATTACHED FORM 44-0008 ITEM 1 TO 2.
